Hair loss in women is reported only by a few people who take Aspirin. We study 180,507 people who have side effects while taking Aspirin from FDA and social media. Among them, 3 have Hair loss in women. Find out below who they are, when they have Hair loss in women and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Aspirin has active ingredients of aspirin. It is often used in preventive health care. (latest outcomes from Aspirin 184,887 users)
Hair loss in women has been reported by people with hair loss, memory loss, fatigue, high blood pressure, bone loss (latest reports from 209 Hair loss in women patients).
On Aug, 22, 2016
180,507 people reported to have side effects when taking Aspirin.
Among them, 3 people (0.0%) have Hair Loss In Women
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have been taking Modalert (Modafinil) for nearly 4 months and have lost a hell of a lot of hair. When I first noticed my hair thinning I asked my doctor about it and he insisted that it would not be caused by the Modafinil, that I should look elsewhere for the cause ie. change shampoo, stop ...
I have been a diabetic type 2 for almost 12 years. As time goes by I suffered a heart attack and a stroke therefore all the medications listed. Recently, I noticed an pain in the leg accompamied by extreme muscle stiffness on the feet
HI .i Am on these medications for 10 years I am 59 I am going out of my mind with dry mouth , it got worse in last year I went to Dentist and nothing wrong said it must be my medication also my tongue coated all the time,I can get very anxious as my mouth gets so dry always worse at night I ...
After a few weeks of Ibuprofen for foot pain, I developed hot spots, soreness and pain in lower legs with fever. By the time I saw the doctor, symptoms had improved and tests did not indicate blood clots but all symptoms pointed to that.
I did not have Restless Leg Syndrome (RLS). I started taking Zoloft and within 3 days, I had very annoying tremors, mostly in my hands. I stopped taking the Zoloft, but the tremors didn't go away. I was unable to sleep. The doctor said it was Obsessive Compulsive Disorder because I said I had ...
Hi, I am a 53 year young woman with some unfortunately serious health issues. I have had to increase my daily dose of two 81 mg aspirin twice a day to two 325 mg aspirin twice a day, along with Plavix, due to having a third TIA within a year, and I've noticed that my skin has become very itchy. ...
I have been struggling with chronic headaches for 15 years and for the last 5 years I have been abusing aspirin to keep the headaches at bay. Taking 1 BC Powder every couple hours, every single day. The build up of aspirin has brought me close to overdose a couple times recently. It has also ...
I have been taking the medication for nearly two years and I thought I was one of a small minority of people who experience these unfortunate side effects. However, by doing some research on line, I have discovered that my side effects are much more common than I had realised. I bought a blood ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.